Vestnik Tomskogo Gosudarstvennogo Universiteta. Matematika i Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Tomsk. Gos. Univ. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2015, Number 4(36), Pages 34–40 (Mi vtgu469)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On sums of diagonal and invertible formal matrices

T. D. Norbosambuev

Tomsk State University, Tomsk, Russian Federation

Abstract: This paper concerns properties of $k$-good formal matrix rings $K_n$ of order $n$ with rings $R_1, R_2, …, R_n$ on the main diagonal and $R_i-R_j$-bimodules $M_{ij}$ on other places. In the ring theory, various matrix rings play an important role. Above all I mean formal matrix rings. Formal matrix rings generalize a notion of matrix ring of order $n$ over a given ring. Every ring with nontrivial idempotents is isomorphic to some formal matrix ring. The endomorphism ring of a decomposable module also is a formal matrix ring. The studies of such rings are quite useful for solving some problems on endomorphism rings of Abelian groups. In this paper I show that every matrix form $K_n$ is the sum of diagonal matrix and invertible matrix. Also I give one condition when $K_n$ is the $k$-good ring.

Keywords: ring, generalized matrix, formal matrix, $k$-good ring.

DOI: https://doi.org/10.17223/19988621/36/4

Full text: PDF file (408 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.552+512.643.8
Received: 03.06.2015

Citation: T. D. Norbosambuev, “On sums of diagonal and invertible formal matrices”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2015, no. 4(36), 34–40

Citation in format AMSBIB
\Bibitem{Nor15}
\by T.~D.~Norbosambuev
\paper On sums of diagonal and invertible formal matrices
\jour Vestn. Tomsk. Gos. Univ. Mat. Mekh.
\yr 2015
\issue 4(36)
\pages 34--40
\mathnet{http://mi.mathnet.ru/vtgu469}
\crossref{https://doi.org/10.17223/19988621/36/4}
\elib{https://elibrary.ru/item.asp?id=24132030}


Linking options:
  • http://mi.mathnet.ru/eng/vtgu469
  • http://mi.mathnet.ru/eng/vtgu/y2015/i4/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ts. D. Norbosambuev, “Rang formalnoi matritsy. Sistema formalnykh lineinykh uravnenii. Deliteli nulya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 52, 5–12  mathnet  crossref  elib
    2. Ts. D. Norbosambuev, E. A. Timoshenko, “Ob odnom klasse 3-khoroshikh kolets formalnykh matrits”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2020, no. 67, 55–62  mathnet  crossref
  • Вестник Томского государственного университета. Математика и механика
    Number of views:
    This page:100
    Full text:32
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021